# SDR 98ZZZX57

- Difficulty date: December 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Aircraft Propeller Service, LLC, repair station EY2R811K
- Make and model: Beech 1900D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6111 · Propeller Blade Section
- Part: Bearing
- Part number: 57C792
- Condition: Cracked
- Location: Nr 1 Blade
- Part time: 9,295 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER AND OUTER RACE OF NR 1 BLADE SHANK BEARING FOUND BROKEN AND SEPARATED INTO NUMEROUS PIECES.  HUB RENDERED SCRAP AS A RESULT OF BEARING FAILURE.  SUBMITTER SUGGESTED ENGINEERING REVIEW OF LOADS IMPOSED AT BLADE/HUB INTERFACE.  UNDER LOW C.F. LOADING, IF THE BLADE IS AT MAXIMUM ALLOWABLE TIP MOVEMENT POST SB A190 CONDITION (.750), THE BEARINGS MAY BE EXPERIENCING CYCLICAL LOADS NOT PRESENT DURING ORIGINAL CERTIFICATION.
